Pain, Brown Spots And Lumps After Insertion Of The IUD?
, I put the IUD about 2 weeks ago, after inserting it I immediately experienced menstruation, but not too much until 3 days ago it stopped. At night, when I used it for HB, it came out a little bit of blood. In the morning until now, there are still spots and mucus and brown lumps and the lower abdomen often feels painful like the first time after IUD insertion and the waist is still sore. What I asked was what Is it still the initial effect of the IUD insertion or is there a problem with the uterus or the UID?? Pdhl 1 week after installing, I checked with the midwife, she said the position was good. Is it dangerous??
Hi Chiaki. In general, there are 2 types of IUS or spiral insertion, namely hormone-coated and some not. The side effects of both themselves in general are that they can interfere with the menstrual cycle where the menstrual period can be longer, stomach cramps. Meanwhile, if you use those containing hormones, it can cause mood changes, breast tenderness, headaches. Not infrequently the spiral can interfere with sexual intercourse, especially due to the wrong position. If you have a previous history of pelvic inflammatory disease, other uterine problems, you may have to consider using other contraceptives to avoid other side effects such as recurrent pelvic inflammatory disease.
Consult your obstetrician about this, especially if it does not improve. Examination directly or with assistance such as ultrasound, X-ray, HSG, MRI or CT scan can help depending on the doctor's suspicion. The following is about contraception and the IUD. Hopefully helpful, and thank you. Regards, Dr Alyssa